# SDR CA010831012

- Difficulty date: August 2, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Condition: Failed
- Location: Alternator
- Part time: 472 hours
- Component: Alternator, Cessna, 991059111
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, W
- Precautionary procedure: O

## Discrepancy

(CAN) - AIRCRAFT ALTERNATOR FAILED. - ALTERNATOR INTERIOR INSPECTION REVEALED A BROKEN BRUSH BLOCK ASSEMBLY CAUSED BY A INCORRECT INSTALLATION.
